On a convenient property about [γ]

Asperó, D. (2009) On a convenient property about [γ]. Archive for Mathematical Logic, 48 (7). pp. 653-677. ISSN 0933-5846

Full text not available from this repository. (Request a copy)


Several situations are presented in which there is an ordinal ? such that is a stationary subset of for all stationary subset of [?] for all stationary S,T ??. A natural strengthening of the existence of an ordinal ? for which the above conclusion holds lies, in terms of consistency strength, between the existence of the sharp of and the existence of sharps for all reals. Also, an optimal model separating Bounded Semiproper Forcing Axiom (BSPFA) and Bounded Martin's Maximum (BMM) is produced and it is shown that a strong form of BMM involving only parameters from Himplies that every function from ? into ? is bounded on a club by a canonical function.

Item Type: Article
Uncontrolled Keywords: 03e05,03e57,03e55,03e35
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Related URLs:
Depositing User: Pure Connector
Date Deposited: 01 Nov 2013 13:52
Last Modified: 24 Oct 2022 04:55
URI: https://ueaeprints.uea.ac.uk/id/eprint/44054
DOI: 10.1007/s00153-009-0142-6

Actions (login required)

View Item View Item